| Catalog Number |
08464537001 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The electrode lot number was s6294.The expiration date was not provided.The field service engineer found the ise mixing bowl full of semi-dried serum and the ise probe was bent and was not being washed in the center of the wash station.The customer replaced the probe and the field service engineer checked and adjusted the alignments.He cleaned the ise mixing bowl and ran calibration.Ise precision testing and qc passed.
Event or Problem Description
There was an allegation of questionable high sodium results from the cobas pro ise analytical unit.Patient 1 initial result from another analyzer was 139 mmol/l.The repeat result from the suspect analyzer was 153 mmol/l.Patient 2 initial result from another analyzer was 132 mmol/l.The repeat result from the suspect analyzer was 143 mmol/l.Patient 3 initial result from another analyzer was 129 mmol/l.The repeat result from the suspect analyzer was 135 mmol/l.Patient 4 initial result from another analyzer was 142 mmol/l.The repeat result from the suspect analyzer was 152 mmol/l.The initial results were believed correct.
Additional Manufacturer Narrative
The investigation determined the service actions resolved the issue.